# SDR DHL9970164D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING I/B AILERON / TURN AROUND PULLEY CASTING IS PITTED AT THE TOP AND  BOTTOM OF CASTING.  REMOVED AND REPLACED PULLEY PER MM 57-42-0.
